EconPapers    
Economics at your fingertips  
 

2. Outliers in Statistical Data

Anthony Atkinson

Journal of the Royal Statistical Society Series A, 1995, vol. 158, issue 3, 630-631

Abstract: 2. Outliers in Statistical Data, 3rd edn. By V. Barnett and T. Lewis. ISBN 0 471 93094 6. Wiley, Chichester, 1994. 602 pp. £49.95.

Date: 1995
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.2307/2983451

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:158:y:1995:i:3:p:630-631

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X

Access Statistics for this article

Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples

More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jorssa:v:158:y:1995:i:3:p:630-631